Homotopic mapping solution of soliton for perturbed KdV equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (12): 7419-7422    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Homotopic mapping solution of soliton for perturbed KdV equation
Mo Jia-Qi, Yao Jing-Sun
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn